# SDR ASAA2013061295198

- Difficulty date: June 12, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 65,323 hours, 37,698 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 65C32018156
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBOARD 2346Y HAS EDGE DAMAGE ON 1 SIDE, TRANS FROM MIG 85, ITEM NR 1 DUE TO RII.  ACFT GROUNDED.  REPAIRED FLOORBOARD IAW SRM 53-00-50, PAR 3C, PGS 1 AND 2.
